I'm 45 years old and an avid exerciser. I do yoga, strength training and treadmill before yoga classes. I average 6 hours exercise a week. I've only started doing yoga in the past 4 months. I'm noticing when I'm driving and when I sit a long period of time my right foot is beginning to fall asleep and I can kind of feel that sensation up and down my leg. I'm wondering firstmost if possibly the yoga stretching in my hips might be part of the problem.
I do have sensitivity and have had sensitivity since my 30s in my limbs and spine. It's improved as I've learned I'm extremely sensitive to caffeine. I found I was having pretty severe reactions to caffeine in that I would have much pain in my occipital lobe (headache evolving back pain) that radiated into my spine and the base of my skull. I also had stiffening and soreness in the base of my spine. It also affects my toes (makes my toes curl, so to speak). I had extreme difficulty going to sleep at night and found when finally going to sleep, it would abate in my sleep. All these problems resolved when I quit drinking coffee. I've had on a couple of occassions some gout possible in one of my fingers on one hand. Most of it simply goes away when I just don't have caffeine.
I've been drinking GreenTeaHP with has I think about 45 mg of caffeine. I really haven't been suspicious that it has been the cause of my recent reoccurence of this problem. I hope it's not, but wanted to check. I'm also experiencing some mild twitching in my thumbs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.